MAUDE Adverse Event Report: ACE SURGICAL SUPPLY INTERNAL HEX; DENTAL IMPLANTS

ACE SURGICAL SUPPLY INTERNAL HEX; DENTAL IMPLANTS
Model Number 203711
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
 
Event or Problem Description
Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was up to one year after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Pain was reported.

Brand Name
INTERNAL HEX
Common Device Name
DENTAL IMPLANTS
Manufacturer (Section D)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer Contact
bryanna derocha
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key13059862
Report Number1287163-2021-02905
Device Sequence Number1426960
Product Code DZE
UDI-Device Identifier00614950004645
UDI-Public00614950004645
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number203711
Device Catalogue Number203711
Device Lot Number17040065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown